# SDR SWIA202265884

- Difficulty date: April 11, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 45,950 hours, 30,095 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Part number: MM67035404003
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL IS CORRODED. FS1031.00 Â€“ FS1059.00. (MARKED)     (C-CHECK RO 6/6/2022)    INSTALLED NEW RH FLOOR SILL AT BETWEEN FS1031.00 Â€“ FS1059.00 REF CRJ 700 SRM 51-42-06-001-001-A01 AND BOMBARDIER DWG MM670-35052 REV K. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
